Subelliptic estimates and function spaces on nilpotent Lie groups

G. B. Folland Department of Mathematics, University of Washington

TBD mathscidoc:1701.332418

Arkiv for Matematik, 13, (1), 161-207, 1974.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:55 uploaded by arkivadmin ] [ 358 downloads ] [ 0 comments ] [ Cited by 417 ]
@inproceedings{g.1974subelliptic,
  title={Subelliptic estimates and function spaces on nilpotent Lie groups},
  author={G. B. Folland},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203455945719227},
  booktitle={Arkiv for Matematik},
  volume={13},
  number={1},
  pages={161-207},
  year={1974},
}
G. B. Folland. Subelliptic estimates and function spaces on nilpotent Lie groups. 1974. Vol. 13. In Arkiv for Matematik. pp.161-207. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203455945719227.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved